# SDR SIMA20181209008

- Difficulty date: December 9, 2018
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 36,442 hours, 32,216 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 4411161 ITEM 1 "TDMI 831T5346 - REF LOG PAGE 4064237 ITEM 2 - ONETIME REPAIR - POSITION LT WING - WING TO FUSELAGE FAIRING SUPPORT L/H UPPER OVERWING MOUNT BRACKET (PN: 145-72167-001) CRACKED AT RIVET FR-49, MUST BE REPAIRED IAW SRM 53-23-12 AT OR BEFORE NEXT "C" CHECK AT 4367 FC"-C/A-COMPLETE:REMOVED DAMAGE AND REPAIRED AT LT WING TO FUSELAGE FAIRING SUPPORT LT UPPER OVER WING MOUNT BRACKET AT FR 49 IAW SRM 53-23-12. TDMI 831T5346 RESTORED.
